MathSciNet Relay Station
MathSciNet bibliographic data
MR1154224 41A05
Narcowich, Francis J.; Ward, Joseph D. Norm estimates for the inverses of a general class of scattered-data radial-function interpolation matrices. J. Approx. Theory 69 (1992), no. 1, 84–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement